# SDR CKSA96288

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND TOP OF RUDDER 2 LIGHTNING STRIKES STA ZR320 LEFT SIDE.  REPAIRED IAW SKETCH NR AIA/E/2396 TREATED AND PRIMED METAL IAW DC-8 SRM 51-1-8.  REPAIR ACCOMPLISHED IAW EA 96-326 AND AIA 8110-3 DATED 11-15-96.  C-4 CHECK CARD NR 3014, NON-ROUTINE TASK CARD NR 87301.
